Previous |  Up |  Next


Title: Homogene Topologien in Polynomringen (German)
Title: Homogeneous topologies in rings of polynomials (English)
Author: Haße, K.
Language: German
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 171-175
Category: math
MSC: 16.90
idZBL: Zbl 0182.37003
idMR: MR0233853
Date available: 2009-02-12T08:48:46Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_42.pdf 489.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo